Alert archive / Oregon / Red Flag Warnings in 2017
Red Flag Warning 3, NWS Pendleton, OR
NWS Pendleton, OR issued this red flag warning at Jun 24, 2017, 1:54 PM PDT. It took effect at Jun 25, 2017, 11:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2017, 1:54 PM PDT (20:54 UTC)
- In effect from
- Jun 25, 2017, 11:00 AM PDT
- Expired
- Jun 25, 2017, 11:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Pendleton, OR
The text
As transmitted.
195 WWUS86 KPDT 242054 RFWPDT URGENT - FIRE WEATHER MESSAGE National Weather Service Pendleton OR 154 PM PDT Sat Jun 24 2017 ...UNSTABLE CONDITIONS WITH HAINES VALUES OF 6 COMBINED WITH LOW HUMIDITY WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH ON SUNDAY... ...THUNDERSTORMS MAY CAUSE NEW FIRE STARTS IN CENTRAL OREGON ON MONDAY... .High pressure over the area will lead to very hot and unstable conditions with low humidities on Sunday. This will create the potential for explosive fire growth in grassy areas of Central Oregon and the Columbia Basin of Oregon and Washington. In addition, a Pacific frontal system will increase moisture and instability across central Oregon on Monday. Scattered thunderstorms with frequent lightning are expected. In the grassy areas of central Oregon...the Heppner District...and ODF John Day, new fires from lightning strikes may spread rapidly. ORZ640-252200- /O.NEW.KPDT.FW.W.0003.170625T1800Z-170626T0600Z/ /O.CON.KPDT.FW.A.0002.170626T1700Z-170627T0500Z/ Central Mountains of Oregon- 154 PM PDT Sat Jun 24 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT SUNDAY FOR VERY HOT AND DRY CONDITIONS FOR FIRE WEATHER ZONE 640... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 640... The National Weather Service in Pendleton has issued a Red Flag Warning, which is in effect from 11 AM to 11 PM PDT Sunday. In addition, a Fire Weather Watch remains in effect from Monday morning through Monday evening. * AFFECTED AREA...In ORZ640...Fire weather zone 640. * TIMING...A combination of Haines 6 values and low humidity will begin late Sunday morning and continue through early Sunday evening. In addition, thunderstorms will develop in central Oregon Monday morning then eastern Oregon Monday afternoon. * HAINES...Level 6 is expected Sunday morning and afternoon though it will drop to 5 in portions of Central Oregon by late afternoon. * HUMIDITY...Humidity will drop below 15 percent late Sunday morning and continue into early evening before rising. * LIGHTNING ACTIVITY...4 is expected on Monday which means frequent lightning is expected and moderate rain is commonly produced. * PRECIPITATION...Storms on Monday will initially bring little precipitation but will gradually become wet with some storms producing moderate to heavy downpours. * IMPACTS...Any fires that develop will likely spread rapidly in the grasses and shrubs. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ ORZ641-WAZ641-675-252200- /O.NEW.KPDT.FW.W.0003.170625T1800Z-170626T0600Z/ Lower Columbia Basin of Oregon-Lower Columbia Basin of Washington- Eastern Washington Southern Columbia Basin- 154 PM PDT Sat Jun 24 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT SUNDAY FOR VERY HOT AND DRY CONDITIONS FOR FIRE WEATHER ZONES 641, 641, AND 675... The National Weather Service in Pendleton has issued a Red Flag Warning, which is in effect from 11 AM to 11 PM PDT Sunday. * AFFECTED AREA...In ORZ641...Fire weather zone 641.In WAZ641... Fire weather zone 641. In WAZ675...Fire weather zone 675. * TIMING...From late morning until early evening. * HAINES...Level 6 is expected in the late morning through early evening. * HUMIDITY...Humidity will drop below 15 percent late in the morning and continue into early evening before rising. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ ORZ644-252200- /O.CON.KPDT.FW.A.0002.170626T1700Z-170627T0500Z/ Central Blue Mountains- 154 PM PDT Sat Jun 24 2017 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 644... * AFFECTED AREA...In ORZ644...Fire weather zone 644. * TIMING...Thunderstorms will develop in central Oregon Monday morning then eastern Oregon Monday afternoon. * LIGHTNING ACTIVITY...4 which means frequent lightning is expected and moderate rain is commonly produced. * PRECIPITATION...Storms will initially bring little precipitation but will gradually become wet with some storms producing moderate to heavy downpours. * IMPACTS...Any fires that develop will likely spread rapidly in the grasses and shrubs. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
3 follow-up statements
593 WWUS86 KPDT 251607 RFWPDT URGENT - FIRE WEATHER MESSAGE National Weather Service Pendleton OR 907 AM PDT Sun Jun 25 2017 ...UNSTABLE CONDITIONS WITH HAINES VALUES OF 6 COMBINED WITH LOW HUMIDITY WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH ON SUNDAY... ...THUNDERSTORMS MAY CAUSE NEW FIRE STARTS IN CENTRAL OREGON ON MONDAY... .Very hot and unstable conditions with low humidities will prevail today into this evening. This will create the potential for explosive fire growth in grassy areas of Central Oregon and the Columbia Basin of Oregon and Washington. In addition, a Pacific frontal system will increase moisture and instability across central Oregon on Monday. Scattered thunderstorms with abundant lightning are expected. In the grassy areas of central Oregon...the Heppner District...and ODF John Day, new fires from lightning strikes may spread rapidly. ORZ640-260600- /O.CON.KPDT.FW.W.0003.170625T1800Z-170626T0600Z/ /O.CON.KPDT.FW.A.0002.170626T1700Z-170627T0500Z/ Central Mountains of Oregon- 907 AM PDT Sun Jun 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR VERY HOT AND DRY CONDITIONS FOR FIRE WEATHER ZONE 640... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 640... * AFFECTED AREA...In Oregon...Fire weather zone 640. * TIMING...A combination of Haines 6 values and low humidity will prevail this afternoon and evening. In addition, scattered thunderstorms will develop in central Oregon Monday morning then eastern Oregon Monday afternoon. * HAINES...Level 6, falling to level 5 late tonight. * HUMIDITY...Minimum values of 8 to 13 percent. * LIGHTNING ACTIVITY...4 is expected on Monday which means abundant lightning is expected. * PRECIPITATION...Storms on Monday will initially bring little precipitation but will gradually become wet with some storms producing moderate downpours. * IMPACTS...Any fires that develop will likely spread rapidly in the grasses and shrubs. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ ORZ641-WAZ641-675-260600- /O.CON.KPDT.FW.W.0003.170625T1800Z-170626T0600Z/ Lower Columbia Basin of Oregon-Lower Columbia Basin of Washington- Eastern Washington Southern Columbia Basin- 907 AM PDT Sun Jun 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR VERY HOT AND DRY CONDITIONS FOR FIRE WEATHER ZONES 641, 641, AND 675... * AFFECTED AREA...In Oregon...Fire weather zone 641. In Washington...Fire weather zones 641 and 675. * TIMING...This afternoon and evening. * HAINES...Level 6. * HUMIDITY...Minimum values of 8 to 14 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ ORZ644-260600- /O.CON.KPDT.FW.A.0002.170626T1700Z-170627T0500Z/ Central Blue Mountains- 907 AM PDT Sun Jun 25 2017 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 644... * AFFECTED AREA...In Oregon...Fire weather zone 644. * TIMING...Thunderstorms will develop in central Oregon Monday morning, and across eastern Oregon Monday afternoon. * LIGHTNING ACTIVITY...4 which means abundant lightning is expected. * PRECIPITATION...Storms will initially bring little precipitation but will gradually become wet with some storms producing moderate downpours. * IMPACTS...Any fires that develop will likely spread rapidly in the grasses and shrubs. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
782 WWUS86 KPDT 252142 RFWPDT URGENT - FIRE WEATHER MESSAGE National Weather Service Pendleton OR 242 PM PDT Sun Jun 25 2017 ...UNSTABLE CONDITIONS WITH HAINES VALUES OF 6 COMBINED WITH LOW HUMIDITY WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH THROUGH THIS EVENING... ...THUNDERSTORMS WITH ABUNDANT LIGHTNING ACROSS CENTRAL AND PORTIONS OF NORTHEAST OREGON MONDAY AFTERNOON AND EVENING... .Very hot and unstable conditions with low humidities will prevail through this evening across the lower elevations, with Haines values of 6. A Pacific frontal system will increase moisture and instability across central Oregon Monday. Scattered to numerous thunderstorms with abundant lightning can be expected. In the grassy areas of central Oregon...the Heppner District...and ODF John Day, new fires from lightning strikes may spread rapidly. ORZ640-260600- /O.UPG.KPDT.FW.A.0002.170626T1700Z-170627T0500Z/ /O.NEW.KPDT.FW.W.0004.170626T1800Z-170627T0500Z/ /O.CON.KPDT.FW.W.0003.000000T0000Z-170626T0600Z/ Central Mountains of Oregon- 242 PM PDT Sun Jun 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR VERY HOT AND DRY CONDITIONS FOR FIRE WEATHER ZONE 640... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM PDT MONDAY FOR ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS... The National Weather Service in Pendleton has issued a Red Flag Warning, which is in effect from 11 AM to 10 PM PDT Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Oregon...Fire weather zone 640. * TIMING...A combination of Haines 6 values and low humidity will continue through this evening. Thunderstorms will develop late Monday morning, increasing Monday afternoon and evening. * HAINES...Level 6, falling to level 5 late tonight. * HUMIDITY...Minimum values of 8 to 13 percent late this afternoon. * LIGHTNING ACTIVITY LEVEL...4 on Monday which means abundant lightning is expected. * PRECIPITATION...Storms on Monday will initially bring little precipitation but will gradually become wet with some storms producing moderate downpours. * IMPACTS...Any fires that develop will likely spread rapidly in the grasses and shrubs. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ ORZ644-260600- /O.UPG.KPDT.FW.A.0002.170626T1700Z-170627T0500Z/ /O.NEW.KPDT.FW.W.0004.170626T1800Z-170627T0500Z/ Central Blue Mountains- 242 PM PDT Sun Jun 25 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM PDT MONDAY FOR ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 644... The National Weather Service in Pendleton has issued a Red Flag Warning, which is in effect from 11 AM to 10 PM PDT Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Oregon...Fire weather zone 644. * TIMING...Thunderstorms will develop late Monday morning, increasing Monday afternoon and evening. * LIGHTNING ACTIVITY LEVEL...4 which means abundant lightning is expected. * PRECIPITATION...Storms will initially bring little precipitation but will gradually become wet with some storms producing moderate downpours. * IMPACTS...Any fires that develop will likely spread rapidly in the grasses and shrubs. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ ORZ641-WAZ641-675-260600- /O.CON.KPDT.FW.W.0003.000000T0000Z-170626T0600Z/ Lower Columbia Basin of Oregon-Lower Columbia Basin of Washington- Eastern Washington Southern Columbia Basin- 242 PM PDT Sun Jun 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS VERY HOT AND DRY CONDITIONS FOR FIRE WEATHER ZONES 641, 641, AND 675... * AFFECTED AREA...In Oregon...Fire weather zone 641. In Washington...Fire weather zones 641 and 675. * TIMING...Through this evening. * HAINES...Level 6. * HUMIDITY...Minimum values of 8 to 14 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
713 WWUS86 KPDT 260535 RFWPDT URGENT - FIRE WEATHER MESSAGE National Weather Service Pendleton OR 1035 PM PDT Sun Jun 25 2017 ...THUNDERSTORMS WITH ABUNDANT LIGHTNING ACROSS CENTRAL AND PORTIONS OF NORTHEAST OREGON MONDAY AFTERNOON AND EVENING... .A Pacific frontal system will increase moisture and instability across central Oregon Monday. Scattered thunderstorms with abundant lightning can be expected. In the grassy areas of central Oregon...the Heppner District...and ODF John Day, new fires from lightning strikes may spread rapidly. ORZ640-261700- /O.EXP.KPDT.FW.W.0003.000000T0000Z-170626T0600Z/ /O.CON.KPDT.FW.W.0004.170626T1800Z-170627T0500Z/ Central Mountains of Oregon- 1035 PM PDT Sun Jun 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM PDT MONDAY FOR VERY HOT AND DRY CONDITIONS FOR FIRE WEATHER ZONE 640... ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR VERY HOT AND DRY CONDITIONS FOR FIRE WEATHER ZONE 640... The National Weather Service in Pendleton has issued a Red Flag Warning, which is in effect from 11 AM to 10 PM PDT Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Oregon...Fire weather zone 640. * TIMING...Thunderstorms will develop late Monday morning, increasing Monday afternoon and evening. * LIGHTNING ACTIVITY LEVEL...4 on Monday which means abundant lightning is expected. * PRECIPITATION...Storms on Monday will initially bring little precipitation but will gradually become wet with some storms producing moderate downpours. * IMPACTS...Any fires that develop will likely spread rapidly in the grasses and shrubs. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ ORZ641-WAZ641-675-260645- /O.EXP.KPDT.FW.W.0003.000000T0000Z-170626T0600Z/ Lower Columbia Basin of Oregon-Lower Columbia Basin of Washington- Eastern Washington Southern Columbia Basin- 1035 PM PDT Sun Jun 25 2017 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS VERY HOT AND DRY CONDITIONS FOR FIRE WEATHER ZONES 641, 641, AND 675... $$ ORZ644-261700- /O.CON.KPDT.FW.W.0004.170626T1800Z-170627T0500Z/ Central Blue Mountains- 1035 PM PDT Sun Jun 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM PDT MONDAY FOR ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 644... * AFFECTED AREA...In Oregon...Fire weather zone 644. * TIMING...Thunderstorms will develop late Monday morning, increasing Monday afternoon and evening. * LIGHTNING ACTIVITY LEVEL...4 which means abundant lightning is expected. * PRECIPITATION...Storms will initially bring little precipitation but will gradually become wet with some storms producing moderate downpours. * IMPACTS...Any fires that develop will likely spread rapidly in the grasses and shrubs. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Jun 24, 10:19 AM PDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 24, 10:19 AM PDT, 3 hours 35 minutes before
Area Forecast Discussion...Updated
National Weather Service Pendleton OR
1019 AM PDT Sat Jun 24 2017
Updated AVIATION Discussion
.UPDATE...A ridge of high pressure will build over the area
through Sunday. This will result in clear skies and hot daytime
temperatures. Highs today will be 90-95 lower elevations with 80s
mountains. It will be warmer Sunday with highs approaching 100
degrees lower elevations and around 90 in the mountains. A little
moisture and instability will spread northward along the Oregon
Cascades Sunday toward evening and this may result in a stray
shower or thunderstorm. The current gridded and text forecast is
on track and no changes or updates are needed this morning. 78
&&
.AVIATION...18Z TAFs...VFR conditions with clear skies and light
winds will prevail through the next 24 hours. Polan
&&
.PREVIOUS DISCUSSION... /issued 253 AM PDT Sat Jun 24 2017/
SHORT TERM...Today through Monday...An upper level ridge will
continue to slowly shift east into and over the Pacific Northwest
today. This ridge will become centered over the region tonight, then
continue to shift east on Sunday. As a result the region will be
fair, dry and very warm to hot today and Sunday. Sunday will be the
warmest day, as a thermally induced surface trough shifts east
across the Cascade crest into the Interior Northwest by Sunday
afternoon. High temps Sunday afternoon will be 15 to 20 degrees
above seasonal. A southerly upper level flow will become
established Sunday afternoon, as the upper ridge axis shifts east
to extreme eastern Washington and Oregon. This south flow will allow
moisture to move into the region. Instability due to the heating
over the area will combine with the moisture to cause the
development of a few thunderstorms over central Oregon Sunday
evening. A few storms could linger into the early morning hours of
Monday over central Oregon, otherwise will see clouds spread north
and northeast across the Interior Northwest. An upper low currently
centered near 31N/135W will weaken and move into the region Monday.
This system will increase moisture and energy across the region.
Thus isolated to scattered showers and thunderstorms will be
possible over the area in the afternoon, mainly from central Oregon
to northeast Oregon and extreme southeast Washington. Winds will
increase through the Cascade gaps late Monday afternoon. High temps
will be cooler than on Sunday over much of the area Monday afternoon
due to increased cloud cover and the increasing influence of marine
air. 90
LONG TERM...Monday night through Saturday...An upper trough will
continue to move across eastern areas of the CWA Monday night and
Tuesday. There will be enough instability and moisture to warrant
the mention of evening showers and thunderstorms which will continue
through most of the night Monday night...but will decrease after
midnight. The upper trough will linger on Tuesday with a slight
chance of showers and thunderstorms again in the far northeast
portion of the CWA. Temperatures will cool down as the trough moves
across the area and cooler marine air from the Pacific moves into
the region. A northwest flow will develop behind the trough on
Wednesday with a continuation of the cooler temperatures. High
temperatures in the lower elevations will drop from the mid to upper
90s on Monday to the 80s on Tuesday and Wednesday. This will be near
normal on Tuesday and Wednesday. It will become breezy to windy
Monday evening and again on Tuesday with this system. There may
possibly be a need for wind highlights...mainly in the Kittitas
Valley and the eastern Columbia River Gorge. From Thursday through
Saturday an upper ridge will redevelop off the coast and keep a dry
and stable northwest flow over the CWA. Temperatures will be on a
warming trend once again...starting out in the 80s in the lower
elevations on Thursday...warming to near 90 by Saturday. Winds will
be light through that period. 88
FIRE WEATHER...Previous Discussion...Hot and dry conditions this
weekend will be followed by active thunderstorms in central and
northeast Oregon and southeast Washington on Monday. Talking with
neighboring land management agencies, the fine fuels such as grasses
and shrubs in central and southeast Oregon have cured or almost
cured. Therefore, any new lightning starts could result in rapid
fire spread. Fire weather watches will be issued for Monday in fire
weather zones 640 and 644 which covers the Prineville District, ODF
John Day, and Heppner District. Thunderstorms in the Blue Mountains
and Wallowa County will also produce abundant lightning, but the
fuels are still green or showing signs of curing. Winds will also
increase in the Eastern Columbia River Gorge and the Lower Columbia
Basin on Monday and will become windy in some areas, but the
humidities will also increase to around 18-28 percent. At this time,
I will hold off on any watches but forecasters will monitor closely
for changes that may warrant highlights.
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 91 55 99 65 / 0 0 0 0
ALW 91 61 99 70 / 0 0 0 0
PSC 94 56 100 65 / 0 0 0 0
YKM 94 57 100 67 / 0 0 0 0
HRI 94 54 101 66 / 0 0 0 0
ELN 94 55 100 65 / 0 0 0 0
RDM 92 51 99 58 / 0 0 0 10
LGD 86 49 94 57 / 0 0 0 10
GCD 92 53 99 61 / 0 0 0 10
DLS 99 58 102 69 / 0 0 0 0
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...Fire Weather Watch from Monday morning through Monday evening
for Fire Weather Forecast Zones ORZ640-644.
WA...None.
&&
78/99/90/88Nearby
Red Flag Warnings in Oregon, 2017Red Flag Warnings in Washington, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.